Translator Disclaimer
2013 Derivators, pointed derivators and stable derivators
Moritz Groth
Algebr. Geom. Topol. 13(1): 313-374 (2013). DOI: 10.2140/agt.2013.13.313

Abstract

We develop some aspects of the theory of derivators, pointed derivators and stable derivators. Stable derivators are shown to canonically take values in triangulated categories. Similarly, the functors belonging to a stable derivator are canonically exact so that stable derivators are an enhancement of triangulated categories. We also establish a similar result for additive derivators in the context of pretriangulated categories. Along the way, we simplify the notion of a pointed derivator, reformulate the base change axiom and give a new proof that a combinatorial model category has an underlying derivator.

Citation

Download Citation

Moritz Groth. "Derivators, pointed derivators and stable derivators." Algebr. Geom. Topol. 13 (1) 313 - 374, 2013. https://doi.org/10.2140/agt.2013.13.313

Information

Received: 13 February 2012; Revised: 9 August 2012; Accepted: 4 September 2012; Published: 2013
First available in Project Euclid: 19 December 2017

zbMATH: 1266.55009
MathSciNet: MR3031644
Digital Object Identifier: 10.2140/agt.2013.13.313

Subjects:
Primary: 55Pxx, 55U35, 55U40

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
62 PAGES


SHARE
Vol.13 • No. 1 • 2013
MSP
Back to Top